Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Today I observed dark colour urine. 4 days before I have taken cortisone injection for the plantar fasciitis. And now I am taking hifenac sr 200 mg tablet. Please help me what to do?

3 Doctors Answered
Kindly wait and see until the tablet gets over. Take butter milk to reduce the heat in the body and also drink cucumber juice.
Because of high temperatures sometimes irine gets concentrated so it's dark coloured & it may be due to urinary excretion of medicine. Drinks lots of water & liquids.
Kindly get your urine examination done. Dark urine may not be haematurea.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.